MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP; M3-DERMAL

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP; M3-DERMAL
Catalog Number 33510
Medical Device Problem Codes Leak/Splash (1354); Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported that on two different occasions, the physician was unable to screw the cartridges/cryosolutions set with 1 cartridge/1mm tip (33510) in quickly enough.In the same instances, they both completely emptied before she was able to get them attached successfully".It was reported that when the physician tried to attach the second cartridge, it "malfunctioned and leaked causing a burn on her finger".It was reported that the "procedure was not performed.Device malfunctioned prior to procedure initiation".The patient was reportedly "unharmed/not involved in the incident".
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The suspected cryosolutions set with 1 cartridge/1mm tip (33510) was not returned to the manufacturer; therefore, an evaluation of the device could not be performed.Investigation by the product legal manufacturer/sales entity, found that certain lots or cryosolutions cartridges lots were affected by a valve that may open prematurely.The legal manufacturer has provided a safety advisory and instructions for use (ifu) updates which have been distributed by integra to affected customers/distributors as part of a voluntary correction.The serial number of the device and the lot number of the cartridges involved in this incident were not provided by the customer; however, it is indicated that the customer received the safety advisory and therefore received the affected lots.Without return of the product for evaluation, a definitive root cause of the reported complaint cannot be determined.If additional relevant information becomes available, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP
Common Device Name
M3-DERMAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22010319
Report Number3014334038-2025-00059
Device Sequence Number12097997
Product Code GEH
UDI-Device Identifier10381780171898
UDI-Public10381780171898
Combination Product (Y/N)N
PMA/510(K) Number
K091721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33510
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT AVAILABLE/CORRECTION
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown